# SDR USAA970217

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Part time: 16,467 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND FUSELAGE SKIN DELAMINATED, LT SIDE, RT SIDE SHOWED HEAT DAMAGE BETWEEN FRAME 24011-24611, AND BETWEEN UPPER AND LOWER STUB WING CONNECTION ANGLES.  INSTALLED DOUBLER REPAIR RT SIDE AND RIVETED LEFT SIDE PER EA NR 28780A.  (M)
